# SDR AU960164

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RME38E
- Condition: Faulty
- Location: Eng,Ignitn Distr
- Component: Champion, REM38E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SPARK PLUGS (6OFF) FAULTY - CENTRE ELECTRODE WAS BEYOND LIMITS FOR RECONDITIONING - NO1 CYLINDER TOP SPARK PLUG HAD TWO COPPERWASHERS FITTED - NO1 CYLINDER LOWER SPARK PLUG HAD CORE LEAKAGE -ENGINE HAD COMPLETED ONLY 38 HOURS SINCE OVERHAUL -PERSONNEL/MAINTENANCE ERROR
